# SDR CALA2015070694048

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 68,913 hours, 26,274 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW EA 3520-01316 REV B OPS 001 & ECRA 3 520-01357 LAVATORY A FAILED TO DEPLOY DROP TEST 2 ATTEMPTS.  READJUSTED OXYGEN BOX FOR LAVATORY A.  DEPLOYMENT TEST OPERATION CHECKED GOOD IAW MM 35-23-00-710-001-A.
